MathSciNet Relay Station
MathSciNet bibliographic data
MR2308147 (2008a:37051) 37F10 (37D25 37F50)
Rivera-Letelier, Juan A connecting lemma for rational maps satisfying a no-growth condition. Ergodic Theory Dynam. Systems 27 (2007), no. 2, 595–636.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement